# SDR DALA1315300639

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 83,727 hours, 36,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND CORROSION ON FUSELAGE SKIN AFT OF BS 1720 BETWEEN S27-29R.  REPAIRED IAW ERA 516090-14, REV ORIG PERMANENT REPAIR.
